# SDR SWAA2025081905550

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 62,354 hours, 37,578 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXTREME BRAKE SHAKE WHILE STOPPING DURING TAXI.   R&R NR 2 MAIN BRAKE ASSY PER AMM 32-41-41-401-NG,
